# SDR SWIA200921071

- Difficulty date: February 23, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 11,788 hours, 7,447 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6466 - GEAR DISAGREE MESSAGE DISPLAYED.  CHECKED HARNESS FOR NOSE GEAR PROX SENSORS, CHECKED GOOD.  CONNECTORS CHECK GOOD.  CYCLED LANDING GEAR 5 TIMES.  COULD NOT DUPLICATE PROBLEM.
